Differential and Integral Equations

Optimal Rellich-Sobolev constants and their extremals

Roberta Musina

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We prove that extremals for second order Rellich-Sobolev inequalities have a constant sign. Then, we show that the optimal constants in Rellich-Sobolev inequalities on a bounded domain $\Omega$ and under Navier boundary conditions do not depend on $\Omega$.

Article information

Differential Integral Equations, Volume 27, Number 5/6 (2014), 579-600.

First available in Project Euclid: 3 April 2014

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 46E35: Sobolev spaces and other spaces of "smooth" functions, embedding theorems, trace theorems 26D10: Inequalities involving derivatives and differential and integral operators 35J55


Musina, Roberta. Optimal Rellich-Sobolev constants and their extremals. Differential Integral Equations 27 (2014), no. 5/6, 579--600. https://projecteuclid.org/euclid.die/1396558098

Export citation